# SDR UALA2012011900414

- Difficulty date: January 19, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 69,032 hours, 25,634 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT NOISE.  ACP'D NOISE CHECK PER MM, FAILED CHECK 76 DCB.  REMOVED OVERHEAD DISTRIBUTION DUCT NOZZLE ASSY AND RESTRICTOR PLATE ASSY AT ROW 37 AND FOUND RESTRICTOR PLATE HOLES 90% BLOCKED WITH DEBRIS.  CLEANED OVERHEAD DISTRIBUTION DUCT FROM ROW 12 TO 37.  OVERHEAD DISTRIBUTION DUCT INTERNAL SUPPORTS FOUND DISBONDED FROM DUCTS FROM ROW 30 TO 35.  REPAIRED SUPPORTS FROM ROW 30 TO 32, WITH TEMPORARY FASTENERS INSTALLED.  REMAINING SUPPORTS NEED SECURED.
